# SDR USAABB01067

- Difficulty date: July 20, 2001
- Submitted: August 10, 2001
- Operation: Air carrier
- Aircraft: N617AU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27148
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 873100151REV12
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BWI - FOUND FLOOR LEVEL EMERGENCY LIGHTS AT ROWS 29 AND 33 INOPERATIVE.  MAINTENANCE REPLACED THE LIGHT ASSEMBLIES.  (M)
